Medial Topological Groupoids. (Short Communication).

Kermit Sigmon

Aequationes mathematicae (1968)

  • Volume: 1, page 306-307
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Sigmon, Kermit. "Medial Topological Groupoids. (Short Communication).." Aequationes mathematicae 1 (1968): 306-307. <>.

author = {Sigmon, Kermit},
journal = {Aequationes mathematicae},
keywords = {generalized groups, semigroups},
pages = {306-307},
title = {Medial Topological Groupoids. (Short Communication).},
url = {},
volume = {1},
year = {1968},

AU - Sigmon, Kermit
TI - Medial Topological Groupoids. (Short Communication).
JO - Aequationes mathematicae
PY - 1968
VL - 1
SP - 306
EP - 307
KW - generalized groups, semigroups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.